# SDR AALA20120413024

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 25,478 hours, 3,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR CEILING EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR L3 DOOR CEILING EMERGENCY LIGHT.  OPS CHECKED NORMAL.
